Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Side effects of frequent use of oral contraceptive pills - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   Hi
Doctor :   How may i help you?
User :   my feancy have to take unwanted 72
User :   had to*
Doctor :   When was the intercousre?
User :   she taken 2 times
Doctor :   When did you have unprotected sex
User :   now like her usual mc date was on 5-6
Doctor :   And did she consume them at once
User :   but she has just like mc but it not last for 2 days
User :   no
User :   like with gap of 2-4 days
User :   will it be case of worry
User :   we planned not to take it
User :   as its review not so good
Doctor :   Can you explain me clearly
Doctor :   Why was the unwanted 72 pill taken
User :   we have intercourse which was unsafe
User :   so taken
Doctor :   Now her complanits are?
User :   on last 30 and 1
User :   she has bleeding
User :   bit less
User :   not like usuasl during mc
Doctor :   Is it kind of spotting
User :   spotting means
Doctor :   Bits of bleeding
Doctor :   scanty
User :   yeap
User :   its thick like marron
Doctor :   Then it due to The Pill
User :   color
User :   so
User :   what we can do now
Doctor :   It usually will cause abnormal periods follwing usage
User :   can it harm her
Doctor :   Nothing will settle down before the next period
Doctor :   NJo
Doctor :   * no
User :   also you suggest is this kinds pill
User :   i thinking to avoid that pills totally
Doctor :   Plz dont use more than one pill in a month
User :   oh ok
Doctor :   There should be atleast three mionths between each pill
User :   ok
Doctor :   And keep it only for emergency not an usual one
User :   but like as she already taken the two consecutive
User :   can it be a risk
User :   what if her regular period not come
Doctor :   No
Doctor :   Will cause more irregularlities in mensus
User :   so if we stopped using that pills will her health settled to normal
User :   or we need to do any tests
Doctor :   No
Doctor :   Unless there is no mensus need not worry
Doctor :   She will not be preganat
User :   mensus means
User :   ?
Doctor :   Bleeding
User :   like she has bit bleeding on 30 th and 1st
User :   today and yesterday
User :   it was normal
User :   no bleeding
Doctor :   Then fine
Doctor :   If you are so worried get an home test done
Doctor :   In pregnacard
Doctor :   Just add few drops of urine will have the test confirmed
User :   ok
User :   and for precaustions other than codem which pills are safe for regular use
Doctor :   You can use OCP
User :   ok
Doctor :   You should get them prescribed by gynecologist after examination
Doctor :   There are many pills available
User :   will it be available in medicines
User :   mediacl stores?
Doctor :   Your need is understood after examination
Doctor :   Yes
Doctor :   But with p[rescription only
User :   yes i got it
User :   yeap i understood
User :   Thanks for information
Doctor :   Thanks for consulting me
Doctor :   Bye for n ow
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor